# SDR TWRA9722

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621FF
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3610 · Pneumatic Distribution System
- Part: 3 Way Valve
- Part number: 60B00026
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, NR 2 ENGINE BLEED OVERHEAD LIGHT ILLUMINATED.  BLEED SELECTED CLOSED.  LIGHT STAYED ON.  NR 2 ENGINE WAS THROTTLED BACK TO IDLE. LIGHT WENT OUT AFTER 5 MINUTES. NR 2 THROTTLE ADVANCED WITH NR 1 ENGINE AND NR 2 ENGINE BLEED.  SELECTED CLOSED AND LEFT ISOLATION VALVE SELECTED CLOSED.  DUCT PRESSURE LEFT WENT TO 60 PSI AND OVERHEAT LIGHT CAME BACK ON.  RETURNED TO JFK.  REMOVED AND REPLACED 3-WAY VALVE PER MM 76-34-02.  IDLE RUN PERFORMED PER 71-00-00 TEST NR 3.  OPS CHECK OK.  (X)
